Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the representation of a polynomial in a Galois field as the sum of an even number of squares


Author: Leonard Carlitz
Journal: Trans. Amer. Math. Soc. 35 (1933), 397-410
MSC: Primary 11T30; Secondary 12E05
DOI: https://doi.org/10.1090/S0002-9947-1933-1501692-9
MathSciNet review: 1501692
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11T30, 12E05

Retrieve articles in all journals with MSC: 11T30, 12E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501692-9
Article copyright: © Copyright 1933 American Mathematical Society